MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25018UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumonia (2011)
Date of Event 01/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, four resolute onyx drug-eluting stents were implanted: three in the lad and one in the 1st diagonal.Approximately 10 months post procedure the patient suffered from acute respiratory distress syndrome due to bilateral pneumonia and ongoing sepsis.The event was treated with medication but the patient died approximately 5 days later.Acute respiratory distress syndrome was the primary cause of death and was assessed as not related to the device or anti-platelet medication by the investigator and sponsor.The death was classified as a non-cardiac death.The investigator assessed the sepsis as not related to study device or anti platelet medication and the sponsor assessed it as unlikely related to study device and not related to anti platelet medication.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key10990337
Report Number9612164-2020-04866
Device Sequence Number3478023
Product Code NIQ
UDI-Device Identifier00643169556812
UDI-Public00643169556812
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2019
Device Model NumberRONYX25018UX
Device Catalogue NumberRONYX25018UX
Device Lot Number0008796552
Was Device Available for Evaluation? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 11/13/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age87 YR
Patient Weight83